Please use this identifier to cite or link to this item:
Title: "Dualidad de Köthe y funciones analíticas"
Author: Cerdà Martín, Joan Lluís
Keywords: Anàlisi funcional
Functional analysis
Issue Date: 1971
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1971, vol. 22, núm. 2, p. 157-190
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
2812.pdf1.5 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.